# SDR SWAA2021050360343

- Difficulty date: March 30, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 74,508 hours, 43,627 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLETION OF CCN: 14079 FOUND FORWARD SERVICE DOOR #4 (LOWER) AND #5 (UPPER) BEAM TO BE BOTH CRACKED IN THE RADIUS / FWD SVC DOOR REPAIRED AND MODIFIED PER CMM 52-41-05; REV 39; 01NOV'10; AND SWA EO 5241-C-14093-NG; REV 2; 27AUG'20. WORK ACCOMPLISHED ON ATS WORK ORDER 538533. 56085U 15APR21
